# SDR REXA2024062000450

- Difficulty date: June 17, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 32,986 hours, 23,907 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: 601R317035
- Condition: Inoperative
- Location: Main Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR FAILED TO OPEN AFTER MULTIPLE ATTEMPTS BY FA AND GROUND CREW PERSONNEL. DOOR HANDLE FAILED TO UNLATCH.                       PERFORMED OPS TEST OF DOOR PER AMM 52-11-00-710-801. CYCLED DOOR 4 TIMES. NO DEFECTS NOTED. A/C OK FOR SVC.
